# SDR HNAA2021061400260

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,029 hours, 44,186 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Indication
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING WHEN SELECTING FLAPS TO 45 MAIN PITCH TRIM AND BACK UP PITCH TRIM INOP BOTH APPEARED ON EICAS.  PER FIM TASK 27-43-00-810-820-A FIM PROCEDURES BLOCK DIAGRAM BLOCKS 3&8 HORIZONTAL STAB ELECTRNIC OPERATIONAL TEST AMM TASK 27-40-00-802-A/500 TRANSITORY CONDITION OF THE HSCU EXISTS. OPS CHECK GOOD RETURN TO SERVICE
